# SDR AALA201508179003

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,459 hours, 12,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP NR 2 FAIRING HAS PUNCTURE ON BOTTOM & THREE GOUGES ON TOP.  ACCOMPLISHED A PERMANENT REPAIR IAW EA 253831.
